# SDR GTIA2020100535374

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 4,913 hours, 2,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1, R2 & L2 DOOR ASSIST ACCUMULATOR REQUIRES SERVICE.  SERVICED R1, R2 & L2 DOOR ASSIST ACCUMULATOR, IAW AMM 52-10-00.
